# SDR COMA9610170

- Difficulty date: June 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N265CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120257
- Engine: Pwa PW118
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: IN
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE HAS FOD DAMAGE ON COMPRESSOR BLADES.  REPLACED ENGINE.
